# SDR DALA2018072104589

- Difficulty date: July 20, 2018
- Submitted: July 22, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,170 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING ON LOWER SILL RT FR66, PERFORMED VISUAL INSPECTION AND FOUND CORROSION. REPLACED LOWER SILL LOC BTW FR66 TO FR68 AT LEVEL STR 23R AS PER SRM 51-72-11 AND DWG D53480505.
